# SDR HALA2012082000195

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 100,076 hours, 18,767 cycles
- Engine: Pwa PW4062
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601151
- Condition: Faulted
- Location: Hf System
- Part time: 93,886 hours, 17,467 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

TRANSMISSION AND RECEPTION ON RT-HF INOPERATIVE. (IT WOULD NOT CHANELIZE).  FOUND RT TRANCEIVER FAULTING HF COUPLER.  R & R NR 2 HF COUPLER IAW MM 23-11-01.  GROUND CHECK OK.
